# SDR NACA2022012700002

- Difficulty date: January 27, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,352 hours, 18,840 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 960210
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRV EICAS. REMOVED AND REPLACED RH ENG PRV CONTROLLER IAW B767 AMM 36-11-19 OPS/LEAK CHECK GOOD PER AMM 71-00-00, ENGINE RUN AND ETOPS VERIFICATION COMPLIED WITH. DTO POOL PART, NO TIME INFO AVAILABLE.
